Coupled common fixed point theorems in partially ordered G-metric spaces for nonlinear contractions

Risultato della ricerca: Articlepeer review

Abstract

The aim of this paper is to prove coupled coincidence and coupled common fixed point theorems for a mixed $g$-monotone mapping satisfying nonlinear contractive conditions in the setting of partially ordered $G$-metric spaces. Present theorems are true generalizations of the recent results of Choudhury and Maity [Math. Comput. Modelling 54 (2011), 73-79], and Luong and Thuan [Math. Comput. Modelling 55 (2012) 1601-1609].
Lingua originaleEnglish
pagine (da-a)45-62
Numero di pagine18
RivistaMATHEMATICA MORAVICA
Volume18
Stato di pubblicazionePublished - 2014

Fingerprint Entra nei temi di ricerca di 'Coupled common fixed point theorems in partially ordered G-metric spaces for nonlinear contractions'. Insieme formano una fingerprint unica.

Cita questo